It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


yes, use of opiates can cause depression, among other things.

Your brains opiate receptors grow after prolonged use, and natural endorphin production is reduced, or even stops completely, so the receptors need more and more opiate to feel the same. When your opiate receptors aren't happy, they can cause depression and imaginary or increased pain.....I bet your doctor failed to mention that part huh??

I've read recent studies that say SSRI type anti depressants don't help this type of depression. If you were depressed before you started using opiates they might....although i have heard dependant people say AD;s have helped them, but so does the passing of time without opiates.

Your dose is low and your brain wants more, quite simply, and if you don't give it what it wants, it will make you suffer. Wonderful stuff isn't it?!

mano





All times are GMT -7. The time now is 11:17 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!